MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the 4095 surgical table was in reverse orientation at the time of the reported event.A featherweight leg section was attached to the table and the head section was attached to the featherweight leg section.During the patient's transfer, weight was applied to the head section subsequently causing the head section to fall under the patient's weight.The tabletop should be centered prior to transfer as the head and leg sections are not designed to support full body weight.A steris service technician inspected the function and operation of the 4095 surgical table and confirmed the device was operating to specifications; no repairs were conducted.The featherweight leg section was removed from service.The 4095 surgical table's operator manual states, "tabletop articulation and patient positioning - states: center tabletop over column before transferring patient on or off of surgical table.- positioning patient on table - item 7.Do not exceed 350 lb (159 kg) on the leg section.Leg section is not designed to support full body weight." the technician counseled user facility personnel on the importance of following proper patient loading and transfer procedures.The 4095 surgical table was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that following a patient procedure, they were transferring a patient from their 4095 surgical table onto a stretcher and when weight was applied to the table's head section it "gave way" and fell.No report of injury.

Brand Name
STERIS
Common Device Name
4095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22529507
Report Number1043572-2025-00068
Device Sequence Number7488272
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)240905
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown